# SDR 07FDEA02077

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,446 hours, 8,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT BETWEEN F72 AND F73, 33" LEFT OF BL SEAT TRACK CORRODED REMOVED CORROSION REF A300-600 SRM 51-73-10, ORIGINAL MATERIAL THICKNESS OF .134 AND .093 AFTER BLEND.  OUT OF LIMITS FOR A TOTAL LOSS OF .041 REF A300-600 SRM 53-10-16 FIG 102.  REMOVED SEAT TRACK REF A300-600 SRM 51-40-21 PARA 7.  FABRICATED NEW SEAT TRACK REF A300-600 SRM 53-10-16 PARA 6 FIG 201 AND 203.  DRILLED NEW SEAT TRACK REF A300-600 SRM 51-40-44 PARA 2.  ALODINED AND PRIMED NEW SEAT TRACK REF A300-600 SRM 51-21-10 AND 51-23-10.  PAINTED NEW SEAT TRACK REF A300-600 SRM 51-23-10 PARA 1.  INSTALLED SEAT TRACK REF A300-600 SRM 53-10-16 PARA 6.
